Header

UZH-Logo

Maintenance Infos

SLE et invariance conforme (d'après Lawler, Schramm et Werner)


Bertoin, Jean (2005). SLE et invariance conforme (d'après Lawler, Schramm et Werner). Astérisque, 299(925):15-28.

Abstract

The so-called Stochastic Loewner Evolutions form a family of random curves in the complex plane, which enjoy a (statistical) conformal invariance property. They have a crucial role in the analysis of the asymptotic behaviour of many discrete models in statistical physics. In particular, they have yielded rigorous proofs of several important conjectures in this field.

Abstract

The so-called Stochastic Loewner Evolutions form a family of random curves in the complex plane, which enjoy a (statistical) conformal invariance property. They have a crucial role in the analysis of the asymptotic behaviour of many discrete models in statistical physics. In particular, they have yielded rigorous proofs of several important conjectures in this field.

Statistics

Additional indexing

Other titles:Séminaire Bourbaki. Vol. 2003/2004.
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:French
Date:2005
Deposited On:13 Jun 2013 11:20
Last Modified:05 Apr 2016 16:48
Publisher:Société mathématique de France (SMF)
ISSN:0303-1179
Free access at:Related URL. An embargo period may apply.
Official URL:http://smf4.emath.fr/Publications/Asterisque/2005/299/html/
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2167200
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1083.60067
http://www.numdam.org/item?id=SB_2003-2004__46__15_0

Download

Full text not available from this repository.